Welcome to the forum. I'm glad you popped in to ask about artificial sweetners. This is an interesting topic.
I'm sorry to hear that you have lymes and your neice and sister have lupus...((hugs)). I hope you all are doing ok and getting the proper treatment to help you cope.
As for the artificial sweetners. I can't drink anything with any kind of artificial sweetners. I get severe headaches everytime I try. I have never seen any documented studies that link the sweetners to any illness, but there maybe some out there, I'm just saying I haven't seen anything myself. Apparently, there is something in them that causes me to have severe headaches, but I'm sensitive to alot of meds, not usually foods or drinks though.
I hope you will get alot of replies to this. It will be interesting to see what everyone says about this. Good luck and take care.
Lynnwood, Co-Moderator: Lupus ForumSLE(’00), Sjogren's Syndrome, Raynaud's Syndrome, SAD, Depression, Herpes Simplex 1Piroxicam, Plaquenil, Cellcept, Prednisone, Xanax, Trazodone, Fosamax, Wellbrutrin SR, ValtrexOTC Daily: Multivitamin, Calcium, B-12, C, D; As Needed: Ibuprofen, Tylenol Sinus
Allergies: All Sulfa-based medications; Levofloxacin, Levaquin
DIAGNOSING LUPUS (4 of 11), LUPUS INFORMATION, LUPUS RESOURCES, Donate to HealingWell, Drug Interactions
Clickable: LUPUS INFORMATION & LUPUS RESOURCES.
Co-Moderator: Lupus and CFS Forums